# SDR CA190505001

- Difficulty date: May 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 17,863 hours
- Engine: Lyc O320H2AD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 925000
- Condition: Punctured
- Location: Mlg Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON RECENT NUMEROUS OCCASIONS COMPANY AIRCRAFT (CESSNA 152/172 EXPERIENCE A RASH OF TIRE DEFLATION (BOTH MAIN AND NOSE WHEEL) WHILE EITHER UPON LANDING OR TAXIING. INVESTIGATION/INSPECTION OF WHEEL ASSEMBLIES REVEALED SMALL PUNCTURE IN INNER TUBES (GOODYEAR - VARIOUS PART NUMBERS - MAIN AND NOSE - TUBE SIZES 5.00 X 5 AND 6.00 X6) WITH NO RECIPROCAL DAMAGE TO TIRE NOR DEFECT WITH WHEEL HUB. SUSPECT MANUFACTURING ISSUES   FLIGHT TRAINING OPERATIONS AT XXXXXXX AIRPORT (XXXX). RUNWAY CONDITIONS NOT A FACTOR. HISTORIC ISSUES WITH GOODYEAR INNER TUBES (REFERENCE: FAA SPECIAL AIRWORTHINESS INFORMATION BULLETIN - CE-11-47R1, JANUARY 30, 2012).    , (TC# 20190505001)
